Posted by: SONJA STANFORD | 2012-04-11


Daugterof 22 yrs - 6weeks on Ginette - bad side effects , weight gain of 5kgs, tiredness , depression, moody , cravings , breasts very sore all the time and larger. should i take her off? has mild acne hence the medication.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


I suggest that she stops taking the medication and that she consults a dermatologist to have her acne graded. This way the correct treatment can be prescribed.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: linda maphiri | 2012-04-30

i have a problem, i once used Ginette pill for my skin and it worked perfect. No side effects nothing. So nice i recently had a baby his 4 months old and iam breastfeeding. My problem now is da acne is back,my gyna prescribed Yasmin for me, i have used it for almost a week but it makes me have appetite, nauseas and dizzy. I googled bout the pill and got a negative responce from people commenting about it, now iam scared. I had pregnancy hypetention and my bp is still treated. So my question is should i go back to Ginette pill? It is safe for breastfeeding and wont it worsen my high blood pressure treatment. Ginette worked fast for my skin with no side effects

Reply to linda maphiri

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.